DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10905

Title: Quantum statistics of two coupled field modes
Authors: . Sebawe Abdalla, M
Keywords: The phenomena of squeezing
Issue Date: 1998
Publisher: Physica A: Statistical Mechanics and its Applications
Citation: Volume 202, Issues 1-2, 1 January 1994, Pages 301-320
Abstract: The Hamiltonian for a system of two coupled oscillators with two different coupling parameters is considered. The treatment has been applied to the exact resonance case. The photon numbers as well as bunching and antibunching are discussed. The phenomena of squeezing has been examined and the statistical investigations are carried out for the quasi-probability functions (P-representation and Wigner function). The distribution function associated with the variance quadrature has also been considered.
URI: http://hdl.handle.net/123456789/10905
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
7.docx12.12 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback